Applicable Analysis and Discrete Mathematics 2011 Volume 5, Issue 1, Pages: 110-121
Full text ( 226 KB)
Cited by

Fractional h-difference equations arising from the calculus of variations

Ferreira Rui A.C., Torres Delfim F.M.

The recent theory of fractional h-difference equations introduced in [N.R.O. Bastos, R. A. C. Ferreira, D. F. M. Torres: Discrete-time fractional variational problems, Signal Process. 91 (2011), no. 3, 513{524], is enriched with useful tools for the explicit solution of discrete equations involving left and right fractional difference operators. New results for the right fractional h sum are proved. Illustrative examples show the effectiveness of the obtained results in solving fractional discrete Euler{Lagrange equations.

Keywords: Fractional discrete calculus, fractional difference calculus of variations, Euler-Lagrange equations, explicit solutions

More data about this article available through SCIndeks